MathSciNet Relay Station
MathSciNet bibliographic data
MR27128 46.3X
Kreĭn, M. G.; Rutman, M. A. Linear operators leaving invariant a cone in a Banach space. (Russian) Uspehi Matem. Nauk (N. S.) 3, (1948). no. 1(23), 3–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement